# SDR SWAA2012091007474

- Difficulty date: September 4, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 50,845 hours, 30,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBOARD CONNER UPPER SURFACE DELAMINATED.  REPAIRED DOUBLER IAW SRM.
